gastroenterologist-icon
Lower n side pain abdomen
Hi doctor Iam having pain in my lower abdomen and little bit in both side of abdomen. Doctor prescribed me for levofloxacin 500 mg once a day. After taking for 5 days I feel much better but after quiting medecine again same pain comes back in 7days. What should I do. I was having edema and erethima
65 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern and anxiety... Since its subsided on antibiotics it may be due to urinary tract infection...I would suggest you to get ultrasound abdomen as it may be due to stones in your urinary tract... Consult nearest surgeon for clinical examination with reports they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.